# SDR SWAA2024050876651

- Difficulty date: April 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CRACK** FWD CARGO DR CUTOUT AFT LWR CORNER SCUFF PLATE<[01] RECEIVED AND LOCATED AND DRILLED NEW FWD CARGO DOOR CUTOUT AFT LWR CORNER SCUFF PLATE PER SRM 51-40-05-0G-0  PN:143A8331-4 PO:1728471  LOT #BN 219491 ISSUE TAG: WN14938. FOR INSTALLATION REF TASKCARD: TTG8Q002F6KY;[02] VERIFIED STEP 1.
